Translator Disclaimer
2015 Commuting pairs of normal operators
Osamu Hatori
Nihonkai Math. J. 26(2): 85-90 (2015).

Abstract

We give a condition on commutativity of a pair of normal operators with respect to the continuous functional calculus. We show a generalization of the theorem of Fuglede and Putnum with respect to the continuous functional calculus.

Version Information

The article provided here was updated with corrections on 30 March 2017.

Citation

Download Citation

Osamu Hatori. "Commuting pairs of normal operators." Nihonkai Math. J. 26 (2) 85 - 90, 2015.

Information

Received: 10 April 2015; Revised: 20 August 2015; Published: 2015
First available in Project Euclid: 12 July 2016

zbMATH: 1375.47013
MathSciNet: MR3521503

Subjects:
Primary: 47B15
Secondary: 15A27

Rights: Copyright © 2015 Niigata University, Department of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.26 • No. 2 • 2015
Back to Top